I had an ePrime skin rejuvenation procedure performed on my face on Tuesday. It was performed by the dermatologist specializing in laser procedures. The representative from Syneron was assisting during this procedure.
The dermatologist injected 4 shots of anesthesia and applied anesthesia cream on my skin before the procedure. When my skin became numb the doctor performed procedure with a minimally invasive aesthetic device. Right after the procedure my face began to swell but the doctor and representative stated it was normal. Within an hour my face became twice bigger in size, was covered in bright red dots and I was unable to open my mouth and eyes, especially on the right side of my face.
I called the doctor who assured me that it was normal and recommended to keep ice pack on my face. I followed the instructions. After one more hour I went to the Emergency Room at the hospital where I received shots of Benadryl, steroids,pain relive medication and IV. My face did not changed in shape it was still swollen. Next day I went to see my dermatologist who performed the procedure, she gave me another shot of steroid and prescribed prednisol.
At night my face was more swollen so I had to go to the Emergency Room, where I received Decadron, Benadryl and Pepcid injections. My face became a little bit less swollen. Next morning my face was twice bigger in shape, red, navy blue under eyes with wrinkles.
Horrible!! I went to my doctor who stated that it is normal and I just need to wait. My doctor prescribed me ranitidine and antibiotic – Azithromycin. Today is Saturday; my face is a complete mess: swollen, red, blue and yellow color, my neck and shoulders swollen. Please advise if my reaction to the performed procedure is normal. Is there any way to get my face to the normal size? Please HELP!!